Remedy for typhoid this question feed

visit2amit2010, 15 September 2018 14:09

Aadarniy Vaidya Ji

Whenever I take the medicine khoobkala (1gm) with anjeer munakka for typhoid as prescribed by babaji, I suffer from intense stomach burning and headache. Pl. guide me what to do. Is there any other medicine for typhoid. I have suffered multiple times from typhoid.

Tags: Typhoid
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hedge mustard is Khoobkal and it is pungent in taste with hot potency. Due to the property, it causes burning sensation and hence I shall suggest other medicines that will help to reduce the symptoms like tiredness or fever after typhoid. Please let me know all the blood investigations if you have.

Ayurvedic medicines like Amrthothara kwath - 15ml lof kwath with 60ml of warm water before food twice daily and Divya Giloy Ghan vati - 2tablets twice daily before food can be taken for a month and then reviewed.

Fever is a common symptom that will recur if the bacteria is not completely eradicated. So taking medicines continuously will help to reduce the fever.

Include easily digestable fresh cooked warm food, berries, pomegranate, vegetable soups, kitcadi, rasam, pepper and cumin. Reduce excess meat, sweets, salt, refined flour, canned foods and oil. Having good sleep, proper rest and gentle exercise will be beneficial to improve the energy levels and will support for a better recovery.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 20 September 2018 11:58

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Typhoid treatment

asked by Roop singh31865 on 24 October 2013 18:37
my age is 45 yrs,weight 70 kg m suffering from typhoid from last one year...fever again and again coming allmost every month...feeling weakness too..and also suffering from psoriasis from last 30 yrs...what will be the ayurvedic... Read More
1 reply  -  Related Tags: Typhoid
Expert's Advice (Dr.Ramani):- Long lasting fever for more than 2years could be due to an underlying inflammation. So certain basic investigations like Complete blood count, ESR and some others by looking onto your symptoms must be done. As you have Psoriasis which normally after years leads to Psoriatric arthritis also will cause you weakness and a rise in temperture. So you can see your nearest doctor and do the necessary.. Read more

After typhoid liver and digestive problem

asked by shikha-- on 3 June 2016 11:39
Parnam babaji... i am 23 yers old femal.mere ko typhoid hua tha 3 months phele jisme antibiotics lene k karan mere liver enzymes sgpt level115 ho gaya Aur liver size144mm ho gaya ..bt ye report fever k tym jab mai antibiotics le rahi thi tab ki hai..uske bad Maine liver k lye 20days ki medicine li jo doctor n di thi..bt merko Idhar mai ser mai dard rehta hai Aur gase bhi bani rehti hai..urine... Read More
2 replies  -  Related Tags: Liver, Typhoid
Expert's Advice (Dr. Spoorthi):- Hello, After typhoid, body will undergo lot of negative changes. From digestion to immunity everything will be effectedYour liver functions also need to be improved and also prevent thyroid from increasingYou can do anuloma viloma but kapalbathi has to be done very mildly and only for few times initiallyOnce your general energy level are improved then you can do for many times. Ayurveda.. Read more

Typhoid low fever

asked by rkjain1981 on 14 October 2012 18:32
I have fever for last 1 month. fever is always low around 99 to 100. I was diagnosed with typhoid and has been given antibiotic injection for six days ,each day 1 but i am still suffering from same symptoms. Please... Read More
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from low-grade fever and with typhoid fever symptoms. The role of ayurveda here in fever is mainly to prevent the relapse and to boost immunity of the individual. So, our main focus and goal of treatment is mainly to control the fever and prevent the symptoms and to treat the root cause. In your case, you must be very careful with proper diet and follow proper lifestyle.. Read more

Relapsing typhoid

asked by pri85 on 21 November 2013 14:05
hello sir, im 28 yr old married woman..for past 3 yrs im sufferring from typhoid..it comes and goes now and then....atleast twice in year...whenever i get my wodal test the bacteria is always there.....though i dont get fever but i feel weak and dizzy suddenly...one thing more is i get pain in my left lower abdomen to back..i think in spleen...i think bcoz of the typhoid infection...e pain is not... Read More
1 reply  -  Related Tags: Typhoid
Expert's Advice (Dr.Ramani):- Typhoid is due to the infection of the bacteria Salmonella typhi. It produces fever, fatigue, constipation, joints pain etc. It may affect the large intestines, gallbladder, liver, spleen or produce any other infections.It spreads through the human faeces and urine. It is sometimes asymptomatic and they are carriers. It is common that some of them are positive even after 3yrs. When you get any.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.